These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An individual patient is always advised to consult their own physician.
Question: I got saline breast implants in February of this year and I have experienced a great deal of problems with them. In fact, one feels as if it had air bubbles in it and they are visible lumps on one side. My plastic surgeon is tired of hearing from me and said :donít touch them and you wonít notice.î My primary care physician has no idea what to do. I have had a great deal of pain starting in June which was treated with Cipro, and then anti-inflammatory drugs. After these continued to be a problem I was told that it was hormones. But why would only happen to one side, and why would that cause there to be lumps or air bubbles. All I want is to know what this could be, and if it is typical.
Answer: Certainly not typical, I'd get a second opinion from another surgeon.
Back to Drug InfoNet Home Page.Back to Doctor FAQ main page.